Michigan Mathematical Journal

Singular Rationally Connected Surfaces with Nonzero Pluri-Forms

Wenhao Ou

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 63, Issue 4 (2014), 725-745.

Dates
First available in Project Euclid: 5 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1417799223

Digital Object Identifier
doi:10.1307/mmj/1417799223

Mathematical Reviews number (MathSciNet)
MR3286668

Zentralblatt MATH identifier
1312.14121

Subjects
Primary: 14J26: Rational and ruled surfaces

Citation

Ou, Wenhao. Singular Rationally Connected Surfaces with Nonzero Pluri-Forms. Michigan Math. J. 63 (2014), no. 4, 725--745. doi:10.1307/mmj/1417799223. https://projecteuclid.org/euclid.mmj/1417799223


Export citation

References

  • [AD12] C. Araujo and S. Druel, On codimension 1 del pezzo foliations on varieties with mild singularities, Math. Ann., (2012, to appear), preprint, arXiv:1210.4013.
  • [GHS03] T. Graber, J. Harris, and J. Starr, Families of rationally connected varieties, J. Amer. Math. Soc. 16 (2003), no. 1, 57–67.
  • [GKKP11] D. Greb, S. Kebekus, S. J. Kovács, and T. Peternell, Differential forms on log canonical spaces, Publ. Math. Inst. Hautes Études Sci. 114 (2011), 87–169.
  • [GKP12] D. Greb, S. Kebekus, and T. Peternell, Reflexive differential forms on singular spaces – geometry and cohomology, J. Reine Angew. Math. (electronic), 2013, (to appear in print).
  • [Gra13] P. Graf, Bogomolov–Sommese vanishing on log canonical pairs, J. Reine Angew. Math., (2013, to appear), preprint, arXiv:1210.0421.
  • [Har77] R. Hartshorne, Algebraic geometry, Grad. Texts in Math., 52, Springer-Verlag, New York, 1977.
  • [Har80] R. Hartshorne, Stable reflexive sheaves, Math. Ann. 254 (1980), no. 2, 121–176.
  • [HM07] C. D. Hacon and J. Mckernan, On Shokurov’s rational connectedness conjecture, Duke Math. J. 138 (2007), no. 1, 119–136.
  • [KM98] J. Kollár and S. Mori, Birational geometry of algebraic varieties, Cambridge Tracts in Math., 134, Cambridge University Press, Cambridge, 1998, With the collaboration of C. H. Clemens and A. Corti. Translated from the 1998 Japanese original.
  • [KM99] S. Keel and J. MacKernan, Rational curves on quasi-projective surfaces, Mem. Amer. Math. Soc. 140 (1999), 669.
  • [Kol96] J. Kollár, Rational curves on algebraic varieties, A Series of Modern Surveys in Mathematics, 32, Springer-Verlag, Berlin, 1996.
  • [Kol97] J. Kollár, Singularities of pairs, Algebraic geometry – Santa Cruz 1995, Proc. Sympos. Pure Math., 62, pp. 221–287, Amer. Math. Soc., Providence, 1997.